關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Exact linear inference for scaled exponentiol distribution based on doubly Type-II censored samples

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 90/1 數學系 林千代 教授 期刊論文 發佈 Exact linear inference for scaled exponentiol distribution based on doubly Type-II censored samples , [90-1] :Exact linear inference for scaled exponentiol distribution based on doubly Type-II censored samples期刊論文Exact linear inference for scaled exponentiol distribution based on doubly Type-II censored samples林千代; Lin, C. T.; Balakrishnan, N.淡江大學數學學系Order statistics; spacings; Dirichlet distribution; Uniform distribution; Exponential distribution; Best linear unbiased estimator; Doubly Type-II censored sample; MAPLE programTaylor & FrancisJournal of Statistical Computation and Simulation 71(3), pp.183-199tku_id: 000096014;Made available in DSpace on 2010-01-27T23:20:46Z (GMT). No. of bitstreams: 1 : 118 bytes, checksum: f9f488c382b85834725b8aca44e16ffd (MD5)en0094-9655國外SCI<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41340</url></record></links>
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果